Solpadeine Migraine Ibuprofen & Codeine Tablets 200mg combines ibuprofen and codeine phosphate for the perfect pain relief. The ibuprofen relieves pain inflammation whilst the codeine phosphate reduces pain. It can be used for migraine pain, headaches, neuralgia, period, dental, muscle and joint pain.
Solpadeine Plus provides relief from migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever, aches and pains of colds and flu. WARNING!; PROLONG USE OF THIS PRODUCT MAY CAUSE ADDICTION DO NOT USE FOR MORE THAN 3 DAYS AND IF SYMPTOMS PERSIST PLEASE SEEK MEDICAL ADVICE
FAST ACTING MAXIMUM STRENGTH DUAL-ACTION MIGRAINE PAIN RELIEF.Solpadeine Migraine Tablets provide powerfulpain relief from: Migraine. Headache. They can also be used forneuralgia, period pain, dental pain, fever, aches & flu, muscle and joint-pain, backache, fibrositis, tennis elbow,sports injuries (e.g. sprains, strains) and for pain due to non seriousarthritis.
SOLPADEINE Plus contains the active ingredients paracetamol and codeine, which are both analgesics painkillers. By working on your body in different ways paracetamol and codeine combine to relieve pain. Caffeine acts to help the effectiveness of paracetamol. Paracetamol also has an antipyretic effect helps to reduce temperature when you have a fever. What is SOLPADEINE Plus used for SOLPADEINE